Differential and Integral Equations

Inertial manifolds and Sacker's equation

Arnaud Debussche

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 3 (1990), 467-486.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371571145

Mathematical Reviews number (MathSciNet)
MR1047747

Zentralblatt MATH identifier
0731.58057

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx]

Citation

Debussche, Arnaud. Inertial manifolds and Sacker's equation. Differential Integral Equations 3 (1990), no. 3, 467--486. https://projecteuclid.org/euclid.die/1371571145


Export citation